# SDR P2EA98125

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misreamed
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SJO - AT A/C'S LAST C-CHECK, THE FRAME FITTING AT BS 685 LEFT WAS MISREAMED.  BOEING APPROVED RETURN TO SERVICE PENDING REPLACEMENT AT NEXT SCHEDULED C-CHECK.  A NON-ROUTINE WORK CARD WAS ISSUED TO ACCOMPLISH REPLACEMENT.  FRAME FITTING REPLACEMENT ACCOMPLISHED AS PER COOPESA EO NR C00-3-53-338-98 AND BOEING FAX NR C00-SJO-98-0438RR.  (M)
